# SDR SWAA2024080912015

- Difficulty date: July 12, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS A BEAM CORRODED AT THE DOMENUT ATTACHMENT POINT STA 986.5 AND LBL 48 APROX. DOT 82-003. AFT WET AREA HAS A BEAM CORRODED AT THE DOMENUT ATTACHMENT POINT STA 986.5 AND LBL 43 APROX. DOT 82-003.<[01] ACCOMPLISHED STA 986.5 LBL 43 FLOOR BEAM CATEGORY 'A' REPAIR. REF SRM 53-70-51-2R-6 ALTERNATIVE 4.;[02] RII- VERIFIED STEP 1.
